A completeness criterion for isotone operations on a finite chain

Larose, Benoit: A completeness criterion for isotone operations on a finite chain. In: Acta scientiarum mathematicarum, (59) 3-4. pp. 319-356. (1994)

[img] Cikk, tanulmány, mű
math_059_numb_003_004_319-356.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 319-356
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 355-356.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15477

Actions (login required)

View Item View Item